MathSciNet Relay Station
MathSciNet bibliographic data
MR949180 (89m:60195) 60J65 (60J45)
Le Gall, J.-F. Sur une conjecture de M. Kac. (French) [On a conjecture of M. Kac] Probab. Theory Related Fields 78 (1988), no. 3, 389–402.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement